logo AFST
Critical exponent and minimization problem in N
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 12 (2003) no. 3, pp. 303-315.
@article{AFST_2003_6_12_3_303_0,
     author = {Samira Benmouloud-Sbai and Mohamed Guedda},
     title = {Critical exponent and minimization problem in $\mathbb {R}^N$},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {303--315},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 12},
     number = {3},
     year = {2003},
     zbl = {1052.35033},
     mrnumber = {2030089},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_2003_6_12_3_303_0/}
}
TY  - JOUR
AU  - Samira Benmouloud-Sbai
AU  - Mohamed Guedda
TI  - Critical exponent and minimization problem in $\mathbb {R}^N$
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2003
DA  - 2003///
SP  - 303
EP  - 315
VL  - 12
IS  - 3
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_2003_6_12_3_303_0/
UR  - https://zbmath.org/?q=an%3A1052.35033
UR  - https://www.ams.org/mathscinet-getitem?mr=2030089
LA  - en
ID  - AFST_2003_6_12_3_303_0
ER  - 
%0 Journal Article
%A Samira Benmouloud-Sbai
%A Mohamed Guedda
%T Critical exponent and minimization problem in $\mathbb {R}^N$
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2003
%P 303-315
%V 12
%N 3
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%G en
%F AFST_2003_6_12_3_303_0
Samira Benmouloud-Sbai; Mohamed Guedda. Critical exponent and minimization problem in $\mathbb {R}^N$. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 12 (2003) no. 3, pp. 303-315. https://afst.centre-mersenne.org/item/AFST_2003_6_12_3_303_0/

[1] Brezis (H. ), On some variational problem with limiting Sobolev exponent, Progress in variational methods, Pitman Res. Notes Math. Ser 243, Longman, p. 42-51 (1992). | MR | Zbl

[2] Brezis (H. ) and Kato (T.), Remarks on the Schrodinger operator with singular complex potentials, J. Math. Pure Appl. 58, p. 137-151 (1979). | MR | Zbl

[3] Brezis (H. ) & Lieb (E.), A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer. Math. Soc. 88, p. 486-490 (1983). | Zbl

[4] Brezis (H. ) & Nirenberg (L.), Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Ap. Math. 36, p. 437-477 (1983). | Zbl

[5] Escobedo ( M. ) and Kavian ( O.), Variational problems related to self-similar solutions of the heat equation, Nonlinear Analysis TMA 11, No 10, p. 1103-1133 (1987 ). | MR | Zbl

[6] Folland ( G.B. ), Real analysis, Willey-intrescience , (1984). | MR | Zbl

[7] Guedda (M. ), A note on nonhomogeneous biharmonic equations involving critical Sobolev exponent, Port. Math. 56, Fas. 3, p. 299-308 (1999). | EuDML | MR | Zbl

[8] Guedda (M. ) and Veron ( L.), Quasilinear elliptic equations involving critical Sobolev exponents, Non-linear Analysis, The, Meth. and Appl., 13, No 8, p. 879-902 (1989). | MR | Zbl

[9] Guedda (M. ), Hadiji (R.) and Picard (C.), A biharmonic problems with constaint involving critical Sobolev exponent, Proc. R. Soc. Edinb., p. 1113-1132 (2001). | MR | Zbl